# SDR DALA1023790177

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 92,953 hours, 13,757 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1518 RBL 13" - 53" FLOORBEAM FOUND CORRODED AND REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201.
